# SDR HNAA2020121100349

- Difficulty date: December 7, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 48,048 hours, 44,226 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Condition: Inoperative
- Location: Nr 1 Pitot Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITOT 1 INOPERABLE DISPLAYED ON EICAS AFTER TAKE OFF.  REMOVED AND REPLACED NR 1 PITOT SENSOR, IAW AMM 34-13-01.  OPERATIONS CHECK AND LEAK CHECK GOOD.  OK FOR SERVICE REQUIRES FILET SEALANT AROUND BASE SEE SEQ 2 THIS LP.  CORRECT LP 231995-1.
